# SDR UALA2011101905662

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 54,685 hours, 20,335 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ON SIDE OF SEATS ON LEFT SIDE ON WITH SW IN ARMED. REPLACED CIDS 1 AND FLIGHT DECK SWITCH 4WL. ASSOCIATED GROUND OKAY.
